# SDR VQI2014F00032

- Difficulty date: October 24, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 3670
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  REPORTED VIA ACARS THAT THEY HAD NR 1 ENGINE FAILURE WITH IFSD ON TAKEOFF AND WERE DECLARING AND EMERGENCY AND RTF, ACFT LANDED WITHOUT INCIDENT AND BLOCKED.  ON ARRIVAL FOUND DAMAGE TO RADIAL DRIVE SHAFT ASSY WITH DAMAGE NOTED TO FAN FRAME AT 6 O`CLOCK POSITION.
